Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 132, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 13, 2016, 11:14 PM EDT for Fayette County, Pickaway County, Ross County, Ohio. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2016, 11:14 PM EDT (03:14 UTC)
- Expired
- Jul 13, 2016, 11:45 PM EDT
- In force
- 31 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fayette County, OH, Pickaway County, OH, Ross County, OH
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.2 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1367 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1409 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted.
590
WUUS51 KILN 140314
SVRILN
OHC047-129-141-140345-
/O.NEW.KILN.SV.W.0132.160714T0314Z-160714T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1114 PM EDT WED JUL 13 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ROSS COUNTY IN SOUTHWESTERN OHIO...
SOUTHEASTERN FAYETTE COUNTY IN CENTRAL OHIO...
SOUTHWESTERN PICKAWAY COUNTY IN CENTRAL OHIO...
* UNTIL 1145 PM EDT.
* AT 1113 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WASHINGTON
COURT HOUSE...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WASHINGTON COURT HOUSE...WASHINGTON...WILLIAMSPORT...NEW HOLLAND...
STAUNTON...GOOD HOPE...FRANKFORT...CLARKSBURG...JASPER MILLS...ROCK
MILLS...PLANO...AUSTIN...STATE ROUTE 207 AT US ROUTE 22 AND NEW
MARTINSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3939 8337 3938 8337 3938 8354 3955 8354
3965 8308 3939 8302
TIME...MOT...LOC 0313Z 264DEG 33KT 3947 8346
HAIL...<.75IN
WIND...60MPH
$$
FRANKS1 follow-up statement
176
WWUS51 KILN 140337
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1137 PM EDT WED JUL 13 2016
OHC047-140347-
/O.CAN.KILN.SV.W.0132.000000T0000Z-160714T0345Z/
FAYETTE OH-
1137 PM EDT WED JUL 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FAYETTE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3939 8336 3952 8326 3961 8326 3965 8308
3939 8302
TIME...MOT...LOC 0337Z 264DEG 33KT 3949 8317
$$
OHC129-141-140345-
/O.CON.KILN.SV.W.0132.000000T0000Z-160714T0345Z/
ROSS OH-PICKAWAY OH-
1137 PM EDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR NORTHWESTERN ROSS AND SOUTHWESTERN PICKAWAY COUNTIES...
AT 1137 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW
HOLLAND... MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WILLIAMSPORT...NEW HOLLAND...FRANKFORT...CLARKSBURG...
STATE ROUTE 207 AT US ROUTE 22 AND AUSTIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3939 8336 3952 8326 3961 8326 3965 8308
3939 8302
TIME...MOT...LOC 0337Z 264DEG 33KT 3949 8317
HAIL...<.75IN
WIND...60MPH
$$
FRANKSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 7:51 PM EDT, 3 hours 23 minutes earlier.
Area forecast discussion, Jul 13, 7:51 PM EDT, 3 hours 23 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 751 PM EDT WED JUL 13 2016 .SYNOPSIS... A series of upper level disturbances will traverse the region through Thursday helping to keep the chance of showers and thunderstorms in the forecast. A cold front will then cross the area Friday with surface high pressure building into the region Saturday morning. && .NEAR TERM /UNTIL 2 AM THURSDAY MORNING/... This afternoon showers and thunderstorms over Indiana/ Illinois will slowly spread into the area from the west as an upper level disturbance acts as upper level lift. Forecast soundings from the NAM and GFS both show some instability (greater elevated instability on the NAM) while PWATs remain near 2.00". The first wave looks to arrive later this afternoon into early evening. A secondary shortwave will move into the area early Thursday morning which is currently responsible for the ongoing MCS out in Missouri. SPC currently has us in a slight risk until 8 am Thursday morning. Currently DCAPE values are around 1000 which would support wind gusts as the primary threat. && .SHORT TERM /2 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... During the day Thursday the shortwave from the morning will be exiting the area leaving weak subsidence in its wake. With this being said timing individual disturbances in the flow remains difficult. Thursday afternoon instability will linger across the area with both the NAM and GFS indicating values above 1000 J/kg so can't completely remove the chance of rain. Friday a strong shortwave will dive southeast bringing a surface cold front with it. Global models in general show the higher instability Friday afternoon across the southeast. Have trended PoPs this direction. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... High pressure and dry conditions will be in place for Saturday. Saturday is expected to be the coolest day of the long term with northerly flow. Although dry conditions will continue for Sunday, southerly flow will return for Sunday with warmer temperatures. With northwest flow pattern aloft multiple disturbances are expected to work into the region next week. The best chances for this currently are expected to be Monday into Monday night and then again on Tuesday. High temperatures Monday through Wednesday are expected to be in the 80s to around 90 and low temperatures in the 60s to around 70. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... Multiple lines of thunderstorms affecting especially northern taf sites through 05-07z with the potential for mvfr vsbys anbd ceilings but cannot rule out dropping to ifr with the potential for heavy rain in some thunderstorms, though the heavy cores will be scattered. have included vcts prevailing with thunderstorms finally clearing the area behind the line of storms currently in central indiana as associated with a more vigorous mid level disturbance. hrrr the better of the convective allowing models as far as greater coverage of thunderstorm activity through 04-07z. Left SHRA out after the main push of storms as they should be fairly isolated in nature. Next potential for MVFR will be with mid afternoon storms Thursday. OUTLOOK...MVFR ceilings and visibilities possible with Thunderstorms again on Friday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Haines NEAR TERM...Haines SHORT TERM...Haines LONG TERM...Novak AVIATION...JDR
Hazardous weather outlook, Jul 13, 4:19 PM EDT, 6 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 419 PM EDT WED JUL 13 2016 INZ050-058-059-066-OHZ034-035-042-043-051-060-142030- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-MERCER-AUGLAIZE-DARKE-SHELBY- MIAMI-PREBLE- 419 PM EDT WED JUL 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE ALSO EXPECTED THIS AFTERNOON INTO TONIGHT WITH HEAVY RAINFALL AND LOCALIZED FLOODING POSSIBLE. A FEW OF THE STORMS MAY ALSO APPROACH SEVERE LIMITS LATER THIS AFTERNOON AND EVENING WITH THE MAIN THREAT BEING GUSTY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STORMS THAT DEVELOP OVER THE REGION ON THURSDAY WILL HAVE AN INCREASED POTENTIAL FOR VERY HEAVY RAINFALL WHICH MAY CAUSE LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ073>075-080-KYZ089>100-OHZ026-044>046-052>056-061>065-070>074- 077>082-088-142030- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN- LOGAN-UNION OH-DELAWARE-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING- MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN- CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE- SCIOTO- 419 PM EDT WED JUL 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE ALSO EXPECTED THIS AFTERNOON INTO TONIGHT WITH HEAVY RAINFALL AND LOCALIZED FLOODING POSSIBLE. A FEW OF THE STORMS MAY ALSO APPROACH SEVERE LIMITS LATER THIS AFTERNOON AND EVENING WITH THE MAIN THREAT BEING GUSTY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STORMS THAT DEVELOP OVER THE REGION ON THURSDAY WILL HAVE AN INCREASED POTENTIAL FOR VERY HEAVY RAINFALL WHICH MAY CAUSE LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 13, 10:35 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1035 PM EDT WED JUL 13 2016
OHZ071-077-078-140300-
HAMILTON OH-WARREN OH-CLERMONT OH-
1035 PM EDT WED JUL 13 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HAMILTON...SOUTHERN
WARREN AND NORTHERN CLERMONT COUNTIES UNTIL 1100 PM EDT...
AT 1035 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER DEER
PARK...MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
CINCINNATI...NORWOOD...SHARONVILLE...BLUE ASH...LOVELAND...
SPRINGDALE...READING...MONTGOMERY...MADEIRA...MILFORD...DEER PARK...
MARIEMONT...TERRACE PARK...SILVERTON...GOLF MANOR...AMBERLEY...
LOCKLAND AND LINCOLN HEIGHTS.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 IN OHIO BETWEEN MILE MARKERS 7 AND 21.
I-75 IN OHIO BETWEEN MILE MARKERS 12 AND 17.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3930 8446 3930 8439 3929 8435 3931 8435
3934 8402 3910 8401 3911 8444
TIME...MOT...LOC 0235Z 262DEG 37KT 3921 8436
JDRSpecial weather statement, Jul 13, 10:36 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1036 PM EDT WED JUL 13 2016
KYZ091>093-095-140300-
CAMPBELL KY-BOONE KY-GRANT KY-KENTON KY-
1036 PM EDT WED JUL 13 2016
...A STRONG THUNDERSTORM WILL AFFECT CAMPBELL...SOUTHERN BOONE...
NORTH CENTRAL GRANT AND KENTON COUNTIES UNTIL 1100 PM EDT...
AT 1035 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER WALTON...
MOVING NORTHEAST AT 55 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
COVINGTON...FLORENCE...INDEPENDENCE...ERLANGER...FORT THOMAS...
NEWPORT...EDGEWOOD...ALEXANDRIA...ELSMERE...FORT MITCHELL...
HIGHLAND HEIGHTS...TAYLOR MILL...BELLEVUE...FORT WRIGHT...DAYTON...
SOUTHGATE...WALTON...CRESTVIEW HILLS...CLARYVILLE AND CRITTENDEN.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 IN KENTUCKY BETWEEN MILE MARKERS 72 AND 77.
I-75 IN KENTUCKY BETWEEN MILE MARKERS 166 AND 177.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3885 8473 3912 8445 3911 8444 3906 8443
3904 8441 3904 8435 3901 8431 3897 8430
3890 8424 3880 8449 3879 8453 3878 8453
3878 8462
TIME...MOT...LOC 0235Z 237DEG 48KT 3885 8464
FRANKSSpecial weather statement, Jul 13, 10:38 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1038 PM EDT WED JUL 13 2016
OHZ071-072-140315-
CLINTON OH-WARREN OH-
1038 PM EDT WED JUL 13 2016
...A STRONG THUNDERSTORM WILL AFFECT CLINTON AND NORTHEASTERN WARREN
COUNTIES UNTIL 1115 PM EDT...
AT 1038 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTH
OF WAYNESVILLE...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
WILMINGTON...WAYNESVILLE...SABINA...MORROW...CLARKSVILLE...
HARVEYSBURG...CORWIN...PORT WILLIAM...NEW ANTIOCH...CUBA...OGDEN...
LYTLE...NEW BURLINGTON...OREGONIA...REESVILLE...MELVIN AND LUMBERTON.
THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 33 AND 56.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3958 8415 3954 8358 3948 8358 3937 8360
3935 8364 3934 8415
TIME...MOT...LOC 0238Z 271DEG 34KT 3944 8404
JDRSpecial weather statement, Jul 13, 10:59 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1059 PM EDT WED JUL 13 2016
OHZ045-046-054-055-140330-
FRANKLIN OH-UNION OH-MADISON OH-DELAWARE OH-
1059 PM EDT WED JUL 13 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN FRANKLIN...SOUTHEASTERN
UNION...EASTERN MADISON AND SOUTH CENTRAL DELAWARE COUNTIES IN
CENTRAL OHIO UNTIL 1130 PM EDT...
AT 1059 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER LONDON...
MOVING NORTHEAST AT 55 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
COLUMBUS...DUBLIN...WESTERVILLE...UPPER ARLINGTON...GAHANNA...
HILLIARD...WORTHINGTON...LONDON...JEFFERSON...POWELL...PLAIN CITY...
WEST JEFFERSON...MINERVA PARK...LAKE DARBY...EASTON...CHOCTAW LAKE...
OHIO STATE UNIVERSITY...POLARIS...NEW ALBANY AND GRANDVIEW HEIGHTS.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 IN OHIO BETWEEN MILE MARKERS 71 AND 97.
I-71 IN OHIO BETWEEN MILE MARKERS 110 AND 129.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3979 8344 3992 8354 3997 8352 4029 8296
4006 8278
TIME...MOT...LOC 0259Z 238DEG 48KT 3992 8342
FRANKSLocal storm report, Jul 13, 11:02 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1102 PM EDT WED JUL 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM TSTM WND DMG 5 NNE COVINGTON 39.14N 84.47W
07/13/2016 HAMILTON OH TRAINED SPOTTER
LARGE DIAMETER TREE KNOCKED DOWN. TIME ESTIMATED FROM
RADAR.
1055 PM TSTM WND GST 2 SSE WILMINGTON 39.42N 83.82W
07/13/2016 M57 MPH CLINTON OH OFFICIAL NWS OBS
MEASURED AT THE WILMINGTON NATIONAL WEATHER SERVICE
OFFICE.
&&
ABUTNERSpecial weather statement, Jul 13, 11:04 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1104 PM EDT WED JUL 13 2016
OHZ078-140330-
CLERMONT OH-
1104 PM EDT WED JUL 13 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLERMONT COUNTY UNTIL
1130 PM EDT...
AT 1104 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
WITHAMSVILLE...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
AMELIA...WILLIAMSBURG...BATAVIA...WITHAMSVILLE...
EAST FORK STATE PARK...CLERMONT COUNTY AIRPORT AND MOUNT CARMEL.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3903 8432 3909 8431 3907 8402 3902 8402
3899 8403
TIME...MOT...LOC 0304Z 271DEG 37KT 3906 8427
JDRThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 8:11 PM EDT | Special Weather Statement | ILN | Champaign, Clark, Madison | 49 min |
| Jul 13, 8:13 PM EDT | Special Weather Statement | ILN | Delaware | 17 min |
| Jul 13, 8:25 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Montgomery, Preble | 35 min |
| Jul 13, 8:34 PM EDT | Special Weather Statement | ILN | Union | 41 min |
| Jul 13, 8:45 PM EDT | Areal Flood Advisory | ILN | Delaware | 3 hr |
| Jul 13, 8:46 PM EDT | Special Weather Statement | ILN | Delaware | 29 min |
| Jul 13, 8:51 PM EDT | Special Weather Statement | ILN | Miami, Montgomery, Shelby | 39 min |
| Jul 13, 9:17 PM EDT | Special Weather Statement | ILN | Champaign, Clark, Logan | 28 min |
| Jul 13, 9:54 PM EDT | Special Weather Statement | ILN | Montgomery | 21 min |
| Jul 13, 10:03 PM EDT | Special Weather Statement | ILN | Licking | 27 min |
| Jul 13, 10:38 PM EDT | Special Weather Statement | ILN | Clinton | 37 min |
| Jul 13, 10:43 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette | 32 min |
| Jul 13, 10:44 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 31 min |
| Jul 13, 10:58 PM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton, Warren | 32 min |
| Jul 13, 10:59 PM EDT | Special Weather Statement | ILN | Franklin, Madison | 31 min |
| Jul 13, 11:04 PM EDT | Special Weather Statement | ILN | Clermont | 26 min |
| Jul 13, 11:10 PM EDT | Severe Thunderstorm Warning | ILN | Highland, Ross | 35 min |
| Jul 13, 11:22 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Highland | 12 min |
| Jul 13, 11:25 PM EDT | Special Weather Statement | ILN | Franklin | 35 min |
| Jul 13, 11:30 PM EDT | Special Weather Statement | ILN | Ross | 30 min |
| Jul 13, 11:37 PM EDT | Special Weather Statement | ILN | Fairfield, Hocking, Pickaway | 23 min |
| Jul 13, 11:58 PM EDT | Special Weather Statement | ILN | Hocking | 17 min |
| Jul 14, 2:19 PM EDT | Special Weather Statement | ILN | Scioto | 41 min |
| Jul 14, 4:00 PM EDT | Special Weather Statement | ILN | Marion | 30 min |
| Jul 14, 4:23 PM EDT | Special Weather Statement | ILN | Scioto | 37 min |
| Jul 14, 4:32 PM EDT | Areal Flood Advisory | ILN | Miami, Montgomery, Preble | 3 hr |
| Jul 14, 4:38 PM EDT | Flash Flood Warning | ILN | Greene, Montgomery | 112 min |
| Jul 14, 4:44 PM EDT | Areal Flood Advisory | ILN | Clark, Greene, Montgomery | 3 hr |
| Jul 14, 4:51 PM EDT | Areal Flood Advisory | ILN | Delaware, Logan, Union | 3 hr |
| Jul 14, 6:23 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 37 min |
| Jul 14, 6:53 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont | 37 min |
| Jul 14, 6:59 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont | 3 hr |
| Jul 14, 7:23 PM EDT | Areal Flood Advisory | ILN | Adams, Brown, Highland | 3 hr |
| Jul 14, 7:27 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Scioto | 12 min |
| Jul 14, 7:40 PM EDT | Special Weather Statement | ILN | Pike | 35 min |
| Jul 14, 7:58 PM EDT | Areal Flood Advisory | ILN | Adams, Highland, Pike, Ross, Scioto | 3 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.